Show simple item record

dc.creatorRosas, Ennis
dc.creatorCarpintero, Carlos
dc.creatorSanabria, José
dc.date.accessioned2019-04-11T16:00:37Z
dc.date.available2019-04-11T16:00:37Z
dc.date.issued2019-03-18
dc.identifier.issn14505444
dc.identifier.urihttp://hdl.handle.net/11323/3024
dc.description.abstractThe purpose of the present paper is to introduce, study and characterize the upper and lower almost contra (I, J)-continuous multifunctions. Also, we investigate its relation with another well known class of continuous multifunctions.eng
dc.language.isoengeng
dc.publisherNovi Sad Journal of Mathematicseng
dc.relation.ispartofhttps://www.dmi.uns.ac.rs/nsjom/paper.html?noid=7956eng
dc.rightsCC0 1.0 Universal*
dc.rights.urihttp://creativecommons.org/publicdomain/zero/1.0/*
dc.subjectweakly (I, J)-continuous multifunctionsspa
dc.subjectupper almost contra (I, J)-continuous multifunctionsspa
dc.subjectI-regular open setspa
dc.subjectIregular closed setspa
dc.subjectcontra (I, J)-continuous multifunctionsspa
dc.titleAlmost contra (i, j)-continuous multifunctionseng
dc.typeArticleeng
dcterms.references[1] Abd El-Monsef, M. E., Lashien, E. F., and Nasef, A. A. On I-open sets and I-continuos functions. Kyungpook Math. J. 32, 1 (1992), 21–30. [2] Akdag, M. On upper and lower I-continuos multifunctions. Far East J. Math. Sci. 25, 1 (2007), 49–57. [3] Andrijevic, D. ´ Semipreopen sets. Mat. Vesnik 38, 1 (1986), 24–32. [4] Arivazhagi, C., and Rajesh, N. On upper and lower weakly I-continuous multifunctions. Ital. J. Pure Appl. Math. 36 (2016), 899–912. [5] Arivazhagi, C., Rajesh, N., and Shanthi, S. On upper and lower almost contra I-continuous multifunctions. Int. J. Pure Appl. Math. 115, 4 (2017), 787–799. [6] Ekici, E. Nearly continuous multifunctions. Acta Math. Univ. Comen. 72 (2003), 229–235. [7] Ekici, E. Almost nearly continuous multifunctions. Acta Math. Univ. Comen. 73 (2004), 175–186. [8] Jankovic, D., and Hamlett, T. R. ´ Compatible extensions of ideals. Boll. Un. Mat. Ital. B (7) 6, 3 (1992), 453–465. [9] Kuratowski, K. Topology. Academic Press, 1966. [10] Levine, N. Semi-open sets and semi-continuity in topological spaces. Amer. Math. Montly 70, 1 (1963), 36–41. [11] Mashhour, A. S., Abd El-Monsef, M. E., and El-Deeb, S. N. On precontinuous and weak precontinuous mappings. Proc. Math. Phys. Soc. Egypt 53 (1982), 47–53. [12] Rosas, E., and Carpintero, C. Upper and lower weakly (I, J)-continuous multifunctions. Submitted. [13] Rosas, E., Carpintero, C., and Moreno, J. Upper and lower (I, J)- continuous multifunctions. Int J. Pure Appl. Math. 117, 1 (2017), 87–97. [14] Simithson, R. E. Almost and weak continuity for multifunctions. Bull. Calcutta Math. Soc. 70 (1978), 383–390. [15] Stone, M. H. Applications of the theory of boolean rings to general topology. Trans. Amer. Math. Soc. 41, 3 (1937), 375–481. [16] Vaidyanathaswamy, R. The localisation theory in set topology. Proc. Indian Acad. Sci. 20, 1 (1944), 51–61. [17] Zorlutuna, I. ω-continuous multifunctions. Filomat 27, 1 (2013), 165–172.
dc.source.urlhttps://sites.dmi.uns.ac.rs/nsjom/paper.html?noid=ns7956
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesseng
dc.identifier.doihttps://doi.org/10.30755/NSJOM.07956


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record

CC0 1.0 Universal
Except where otherwise noted, this item's license is described as CC0 1.0 Universal